CSpace

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
Stability and asymptotic behavior of transonic flows past wedges for the full Euler equations 期刊论文
INTERFACES AND FREE BOUNDARIES, 2017, 卷号: 19, 期号: 4, 页码: 591-626
Authors:  Chen, Gui-Qiang G.;  Chen, Jun;  Feldman, Mikhail
Favorite  |  View/Download:69/0  |  Submit date:2018/07/30
Shock wave  free boundary  wedge problem  steady  supersonic  subsonic  transonic  mixed type  composite type  hyperbolic-elliptic  full Euler equations  physical admissible  existence  stability  asymptotic behavior  decay rate  
Global Well-Posedness for Navier-Stokes Equations with Small Initial Value in B-n,infinity(0) (Omega) 期刊论文
JOURNAL OF MATHEMATICAL FLUID MECHANICS, 2016, 卷号: 18, 期号: 1, 页码: 103-131
Authors:  Ri, Myong-Hwan;  Zhang, Ping;  Zhang, Zhifei
Favorite  |  View/Download:59/0  |  Submit date:2018/07/30
Navier-Stokes equations  existence  uniqueness  maximal regularity  Stokes operator  
分布阻尼下非线性梁光滑解的存在性。 期刊论文
数学物理学报:A辑, 2011, 卷号: 31.0, 期号: 002, 页码: 273-288
Authors:  贾超华;  冯德兴
Favorite  |  View/Download:46/0  |  Submit date:2021/01/14
非线性梁  分布阻尼  发展方程.  
Recent progress on controllability/observability for systems governed by partial differential equations 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2010, 卷号: 23, 期号: 3, 页码: 527-545
Authors:  Li, Hongheng;  Lue, Qi;  Zhang, Xu
Favorite  |  View/Download:47/0  |  Submit date:2018/07/30
Controllability  hyperbolic equations  observability  parabolic equations  
RECENT PROGRESS ON C ONTROLLABILITY/OBSERVABILITY FOR SYSTEMS GOVERNED BY PARTIAL DIFFERENTIAL EQUATIONS 期刊论文
系统科学与复杂性:英文版, 2010, 卷号: 000, 期号: 003, 页码: 527-545
Authors:  Li Hongheng;  Lu Qi;  Zhang Xu
Favorite  |  View/Download:48/0  |  Submit date:2021/01/14
非线性偏微分方程  线性系统  Carleman  拟线性抛物型方程  精确可控性  双曲方程  线性化方法  波动方程  
Bifurcation of nontrivial periodic solutions for an impulsively controlled pest management model 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2008, 卷号: 202, 期号: 2, 页码: 675-687
Authors:  Georgescu, Paul;  Zhang, Hong;  Chen, Lansun
Favorite  |  View/Download:52/0  |  Submit date:2018/07/30
nontrivial periodic solutions  bifurcation  impulsive controls  nonlinear force of infection  fixed point argument  
Nonstationary weak limit of a stationary harmonic map sequence 期刊论文
COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS, 2003, 卷号: 56, 期号: 2, 页码: 270-277
Authors:  Ding, WY;  Li, JY;  Li, W
View  |  Adobe PDF(119Kb)  |  Favorite  |  View/Download:257/56  |  Submit date:2018/07/30